Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 280, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 6, 2018, 4:18 PM CDT for 4 counties in Mississippi. It was in force for 57 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2018, 4:18 PM CDT (21:18 UTC)
- Expired
- Jul 6, 2018, 5:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, MS, Clay County, MS, Oktibbeha County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 66 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:25 PM CDT | TSTM WND DMG | 3 E Una, MS | TREES DOWN ON BRAND-UNA RD. |
| Jul 6, 4:30 PM CDT | TSTM WND DMG | 1 W Montpelier, MS | A FEW TREES DOWN NEAR HIGHWAY 389 AND HIGHWAY 46. REPORTED BY EMA. |
| Jul 6, 4:40 PM CDT | TSTM WND DMG | 1 N Pheba, MS | A FEW TREES DOWN. REPORTED BY EMA. |
| Jul 6, 4:45 PM CDT | TSTM WND DMG | Pheba, MS | TREES DOWN IN PHEBA. |
| Jul 6, 4:50 PM CDT | TSTM WND DMG | 4 Ene Maben, MS | TREES DOWN ON HARPOLE RD. |
| Jul 6, 5:00 PM CDT | TSTM WND DMG | 1 Ene Mathiston, MS | TREES DOWN NEAR PAGE ROAD BETWEEN SPRING VALLEY AND CEMETERY RD. |
| Jul 6, 5:05 PM CDT | TSTM WND DMG | 2 Ene Walthall, MS | TREES DOWN ON OLD WALTHALL RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
334
WUUS54 KJAN 062118
SVRJAN
MSC019-025-105-155-062215-
/O.NEW.KJAN.SV.W.0280.180706T2118Z-180706T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
418 PM CDT FRI JUL 6 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Choctaw County in central Mississippi...
Northern Oktibbeha County in northeastern Mississippi...
Webster County in north central Mississippi...
Clay County in northeastern Mississippi...
* Until 515 PM CDT.
* At 418 PM CDT, severe thunderstorms were located along a line
extending from near Houston to near Prairie, moving southwest at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Montpelier around 425 PM CDT.
Griffith, Cumberland and Muldrow around 435 PM CDT.
Clarkson around 440 PM CDT.
Pheba and Bellefontaine around 445 PM CDT.
Starkville, Eupora and Embry around 450 PM CDT.
Maben around 455 PM CDT.
Sherwood around 500 PM CDT.
Other locations impacted by these severe thunderstorms include Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 8873 3347 8951 3372 8950 3372 8919
3374 8919 3374 8904 3375 8903 3376 8893
3381 8893 3381 8872 3368 8872 3368 8859
TIME...MOT...LOC 2118Z 047DEG 39KT 3381 8899 3374 8864
HAIL...<.75IN
WIND...60MPH
$$
CME3 follow-up statements
131
WWUS54 KJAN 062132
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
432 PM CDT FRI JUL 6 2018
MSC019-025-105-155-062215-
/O.CON.KJAN.SV.W.0280.000000T0000Z-180706T2215Z/
Choctaw MS-Oktibbeha MS-Webster MS-Clay MS-
432 PM CDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN CHOCTAW...NORTHERN OKTIBBEHA...WEBSTER AND CLAY
COUNTIES...
At 431 PM CDT, severe thunderstorms were located along a line
extending from near Montpelier to near West Point, moving southwest
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Cumberland around 440 PM CDT.
Maben and Clarkson around 445 PM CDT.
Mathiston around 450 PM CDT.
Starkville, Eupora and Sherwood around 455 PM CDT.
Other locations impacted by these severe thunderstorms include Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 8873 3347 8951 3372 8950 3372 8919
3374 8919 3374 8904 3375 8903 3376 8893
3381 8893 3381 8872 3368 8872 3368 8859
TIME...MOT...LOC 2131Z 039DEG 38KT 3370 8904 3363 8869
HAIL...<.75IN
WIND...60MPH
$$
CME339
WWUS54 KJAN 062149
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
449 PM CDT FRI JUL 6 2018
MSC019-025-105-155-062215-
/O.CON.KJAN.SV.W.0280.000000T0000Z-180706T2215Z/
Choctaw MS-Oktibbeha MS-Webster MS-Clay MS-
449 PM CDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN CHOCTAW...NORTHWESTERN OKTIBBEHA...WEBSTER AND
SOUTHWESTERN CLAY COUNTIES...
At 448 PM CDT, severe thunderstorms were located along a line
extending from Mathiston to near Pheba, moving southwest at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Mathiston and Sherwood around 455 PM CDT.
Eupora around 500 PM CDT.
Other locations impacted by these severe thunderstorms include Mantee
and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3340 8880 3347 8951 3372 8950 3372 8919
3374 8919 3374 8904 3368 8872
TIME...MOT...LOC 2148Z 051DEG 37KT 3356 8915 3355 8886
HAIL...1.00IN
WIND...60MPH
$$
CME003
WWUS54 KJAN 062159
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
459 PM CDT FRI JUL 6 2018
MSC025-062209-
/O.CAN.KJAN.SV.W.0280.000000T0000Z-180706T2215Z/
Clay MS-
459 PM CDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3357 8921 3356 8875 3340 8880 3347 8951
3372 8950
TIME...MOT...LOC 2159Z 047DEG 39KT 3349 8924 3348 8895
$$
MSC019-105-155-062215-
/O.CON.KJAN.SV.W.0280.000000T0000Z-180706T2215Z/
Choctaw MS-Oktibbeha MS-Webster MS-
459 PM CDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN CHOCTAW...NORTHWESTERN OKTIBBEHA AND SOUTHERN
WEBSTER COUNTIES...
At 459 PM CDT, severe thunderstorms were located along a line
extending from near Eupora to near Longview, moving southwest at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Starkville, Eupora, Maben, Mathiston and Sherwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3357 8921 3356 8875 3340 8880 3347 8951
3372 8950
TIME...MOT...LOC 2159Z 047DEG 39KT 3349 8924 3348 8895
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:58 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 6, 3:58 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Jackson MS 358 PM CDT Fri Jul 6 2018 .DISCUSSION... Tonight and Saturday: A cold front is now pushing southward across the Ohio Valley this afternoon, with a line of convection ongoing well ahead of it from NE Arkansas eastward through the Tennessee Valley. Across our area, routine scattered diurnal convection has begun to break out. The airmass across most of the area is not particularly favorable for severe storms. However, a somewhat more favorable environment exists just to the north across parts of the Mid South, where a few severe storms have already occurred this afternoon along the aforementioned line of convection. Though 0-3 km shear vectors better favor east-to-west moving storms this evening, with the composite outflow along this line surging southward toward the Delta, there is some potential for one of these stronger storms to make it into the Delta late this afternoon into this evening. Thus, we'll add mention to the HWO/graphics of a marginal threat for severe storms in this area. These storms will likely lose steam before approaching the I-20 corridor. Even with help from forcing with the approaching front, expect a big dropoff in rain coverage overnight with the loss of instability. As the front stalls just north of the area on Saturday with lingering boundaries from convection today/tonight, greater coverage of showers and thunderstorms is expected throughout the day. The atmosphere remains rather soupy with PW near 2", so locally heavy rainfall will be possible. However, storm motions are expected to be good enough to limit the threat for flooding, so this won't be mentioned in the HWO at this time. The increased prevalence of clouds and rain should help hold daytime highs down in most areas, thus limiting heat stress concerns compared to previous days. /DL/ Saturday night through mid-late week next week (Thursday): Expect considerable diurnal convective precipitation coverage through the weekend with near to slightly below normal temperatures. As mid-level ridging building eastward into the mid-upper Mississippi Valley & Great Lakes, our area will remain mostly under the southern fringe of this. This persistent pattern will cause a weak front to hang up over the region with a few subtle westward moving shortwaves tracking through and providing an impetus for convection. With increasing low level convergence, high moisture ~2+ inches, & light flow & weak Corfidi vectors, expect some heavy downpours to remain possible. Flash flooding can't be ruled out, but due to the scattered nature in convection & plenty of green vegetation, there is not enough confidence to put in the HWO/graphics. Severe potential looks low due to weak lapse rates & shear but can't rule out an isolated stronger storm or so. Due to increase rain & precip, temperatures will be held in check slightly below normals, which should provide some brief relief in the heat. As we move into next week, ridging will again build north of the area but potentially a little more increasing heights into our area, especially by mid-late portions of the week. This will help to provide more subsidence & convection to become more diurnal through early-mid portions of next week. In addition, expect increasing thermal profiles & decreasing clouds, so temperatures could rebound near to slightly above normal & heat indices & heat stress will potentially become a concern again as well. /DC/ && .AVIATION... 18Z TAF discussion: VFR conditions will prevail through the majority of the TAF period. Scattered SHRA/TSRA will cause brief categorical reductions, mainly due to visibility, this afternoon through this evening. A brief period of MVFR ceilings or visiblities are possible around daybreak Saturday morning at GLH and GWO. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 89 72 89 / 48 61 59 66 Meridian 73 90 72 89 / 53 68 65 63 Vicksburg 74 89 72 89 / 40 63 60 69 Hattiesburg 71 88 71 88 / 45 79 68 70 Natchez 72 89 71 87 / 40 80 73 70 Greenville 73 87 72 88 / 42 56 51 57 Greenwood 73 87 72 88 / 47 58 54 55 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jul 6, 3:21 PM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 321 PM CDT Fri Jul 6 2018 ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-041-072030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Sharkey- 321 PM CDT Fri Jul 6 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and north and northwestern portions of central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through 9 PM Isolated severe thunderstorms capable of producing damaging wind gusts are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>026-MSZ030>033-037>040-042>066-072>074-072030- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Clay- Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Issaquena-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 321 PM CDT Fri Jul 6 2018 This hazardous weather outlook is for portions of northeast Louisiana and central and south Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 6, 2:46 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
246 PM CDT FRI JUL 6 2018
MSZ019-025-062015-
Leflore MS-Sunflower MS-
246 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUNFLOWER AND
SOUTHERN LEFLORE COUNTIES UNTIL 315 PM CDT...
At 245 PM CDT, Meteorologists were tracking a strong thunderstorm
over Quito, or near Itta Bena, moving west at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Quito around 250 PM CDT.
Itta Bena around 255 PM CDT.
Moorhead around 315 PM CDT.
Other locations impacted by this storm include Morgan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3342 9016 3342 9017 3336 9017 3334 9022
3337 9032 3335 9028 3333 9028 3332 9029
3332 9032 3330 9035 3330 9045 3333 9045
3333 9056 3354 9061 3356 9012
TIME...MOT...LOC 1945Z 079DEG 21KT 3346 9027
CMESpecial weather statement, Jul 6, 2:57 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Jackson MS 257 PM CDT FRI JUL 6 2018 MSZ048-049-062030- Hinds MS-Rankin MS- 257 PM CDT FRI JUL 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND SOUTHEASTERN HINDS COUNTIES UNTIL 330 PM CDT... At 257 PM CDT, Meteorologists were tracking a strong thunderstorm over Pearl, moving west at 25 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Richland around 310 PM CDT. Byram around 325 PM CDT. Jackson, Clinton and Raymond around 330 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3236 9006 3218 9004 3211 9039 3238 9043 TIME...MOT...LOC 1957Z 083DEG 21KT 3229 9010 CME
Special weather statement, Jul 6, 3:26 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
326 PM CDT FRI JUL 6 2018
LAZ026-062100-
Concordia LA-
326 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA PARISH
UNTIL 400 PM CDT...
At 326 PM CDT, Meteorologists were tracking a strong thunderstorm
near Spokane, or near Vidalia, moving west at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Clayton around 340 PM CDT.
Ferriday and West Ferriday around 345 PM CDT.
Frogmore around 400 PM CDT.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3173 9167 3173 9165 3174 9162 3173 9156
3172 9155 3173 9154 3172 9141 3161 9141
3162 9146 3165 9150 3162 9152 3159 9149
3160 9141 3157 9141 3156 9142 3153 9171
TIME...MOT...LOC 2026Z 083DEG 18KT 3165 9146
CMESpecial weather statement, Jul 6, 3:57 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
357 PM CDT FRI JUL 6 2018
MSZ030-031-062115-
Lowndes MS-Clay MS-
357 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LOWNDES AND SOUTHEASTERN
CLAY COUNTIES UNTIL 415 PM CDT...
At 356 PM CDT, Meteorologists were tracking a strong thunderstorm
over Kolola Springs, or over Columbus AFB, moving south at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Columbus AFB and Steens around 405 PM CDT.
Columbus and Waverly around 410 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3346 8831 3348 8867 3368 8856 3368 8850
3367 8849 3367 8850 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8834 3371 8829
TIME...MOT...LOC 2056Z 016DEG 26KT 3365 8841
CMESpecial weather statement, Jul 6, 4:09 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
409 PM CDT FRI JUL 6 2018
MSZ029-030-033-062200-
Oktibbeha MS-Clay MS-Webster MS-
409 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OKTIBBEHA...
NORTHEASTERN WEBSTER AND CLAY COUNTIES UNTIL 500 PM CDT...
At 409 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Houston to near Prairie to 7 miles
southwest of Aberdeen. Movement was southwest at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Starkville, West Point, Montpelier, Maben, Pheba, Cumberland,
Griffith, Muldrow, Pala Alto, Clarkson and Mantee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3350 8866 3350 8867 3345 8869 3357 8924
3374 8913 3374 8904 3375 8903 3376 8893
3381 8893 3381 8872 3368 8872 3368 8857
TIME...MOT...LOC 2109Z 025DEG 36KT 3386 8896 3383 8867 3374 8862
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:46 PM CDT | Special Weather Statement | JAN | Leflore | 29 min |
| Jul 6, 2:57 PM CDT | Special Weather Statement | JAN | Hinds | 33 min |
| Jul 6, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 56 min |
| Jul 6, 3:57 PM CDT | Special Weather Statement | JAN | Lowndes | 18 min |
| Jul 6, 4:09 PM CDT | Special Weather Statement | JAN | Clay | 51 min |
| Jul 6, 4:21 PM CDT | Special Weather Statement | JAN | Rankin | 24 min |
| Jul 6, 4:30 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| Jul 6, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 54 min |
| Jul 6, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Jul 6, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha | 39 min |
| Jul 6, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 65 min |
| Jul 6, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 46 min |
| Jul 6, 6:31 PM CDT | Special Weather Statement | JAN | Neshoba | 14 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.